# SDR SIMA20220328001

- Difficulty date: March 28, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 14,998 hours, 9,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fr 83-85 Rh Cent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 - RH CENTER SEAT TRACK IS CORRODED BTW FR 83-85. (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED RH CENTER SEAT TRACK IAW EMB-175 SRM 51-40-08, EMB-175 SRM 51-41-01 EMB-175 SRM 51-43-03, EMB-175 SRM 51-43-04 EMB-175 SRM 51-21-01, EMB-175 SRM 51-21-02.
